Sledovať
Shyamal Debnath
Shyamal Debnath
Department of Mathematics, Tripura University
Overená e-mailová adresa na: tripurauniv.in - Domovská stránka
Názov
Citované v
Citované v
Rok
Some generalized triple sequence spaces of real numbers
S DEBNATH, B SARMA, BC DAS
Journal of Nonlinear Analysis and Optimization: Theory & Applications (JNAO …, 2015
1132015
I-Statistical Limit Superior and I- Statistical Limit Inferior
M Mursaleen, S Debnath, D Rakshit
Filomat 31 (7), 2103-2108, 2017
682017
γ-open sets and γ-continuous mappings in fuzzy bitopological spaces
BC Tripathy, S Debnath
Journal of Intelligent & Fuzzy Systems 24 (3), 631-635, 2013
522013
On I-statistical convergence
S Debnath, D Rakshit
Iranian Journal of Mathematical Sciences and Informatics 13 (2), 101-109, 2018
392018
Some newly defined sequence spaces using regular matrix of Fibonacci numbers
S Debnath, S Saha
Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi 14 (1), 1-3, 2014
302014
Lacunary Statistically ɸ-Convergence.
E Savas, S Debnath
Note di matematica 39 (2), 2019
292019
On I-statistically rough convergence
E Savaş, S Debnath, D Rakshit
Mathematical Institute of the Serbian Academy of Sciences and Arts, 2019
292019
On fuzzy b-locally open sets in bitopological spaces
BC Tripathy, S Debnath
Songklanakarin journal of science and technology 37 (1), 93-96, 2015
292015
On generalized difference sequence spaces of fuzzy numbers
BC Tripathy, S Debnath
Acta Scientiarum. Technology 35 (1), 117-121, 2013
282013
On -convergence of sequences in gradual normed linear spaces
C Choudhury, S Debnath, A Esi
The Journal of Analysis 30 (4), 1455-1465, 2022
272022
On/-statistically convergent sequence spaces defined by sequences of Orlicz functions using matrix transformation
S Debnath, J Debnath
Proyecciones (Antofagasta) 33 (3), 277-285, 2014
252014
δ-semi open sets in fuzzy setting
A Mukherjee, S Debnath
J. Tri. Math. Soc 8, 51-54, 2006
232006
Rough statistical convergence on triple sequences
S Debnath, N Subramanian
Proyecciones (Antofagasta) 36 (4), 685-699, 2017
172017
Rough convergence in metric spaces
S Debnath, D Rakshit
New Trends in Analysis and Interdisciplinary Applications: Selected …, 2017
162017
Some generalized statistical convergent sequence spaces of fuzzy numbers via ideals
S Debnath, J Debnath
Mathematical Sciences Letters 2 (2), 151, 2013
162013
On multiset group
BC Tripathy, S Debnath, D Rakshit
Proyecciones (Antofagasta) 37 (3), 479-489, 2018
152018
Some ideal convergent sequence spaces of fuzzy real numbers
S Debnath, J Debnath
palestine Journal of Mathematics 3 (1), 27-32, 2014
152014
On I-statistical convergence of sequences in gradual normed linear spaces
C Choudhury, S Debnath
Mat. Vesnik 74 (3), 218-228, 2022
142022
On lacunary statistical convergence of sequences in gradual normed spaces
C Choudhury, S Debnath
Annals of the University of Craiova-Mathematics and Computer Science Series …, 2022
142022
On I-statistically ϕ-convergence
S Debnath, C Choudhury
Proyecciones (Antofagasta) 40 (3), 593-604, 2021
142021
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20